3 ms·
As others have said, ask your doctor, but also 5mg/day is a really low dose… 20mg/day is around the bottom of the usual dosage range; your doctor may just tell
by yawpitch 2y ago
As others have said, ask your doctor, but also 5mg/day is a really low dose… 20mg/day is around the bottom of the usual dosage range; your doctor may just tell you to cut your pill in half for a few weeks to a month and then discontinue, and at that dosage you may have no noticeable change at all.
Whenever I’ve come off SSRIs the there have been no withdrawal symptoms, but that’s always been with very slow reduction of dosage over 1-2 months. The one time I came off without a doctor I doubled that reduction time, just to be safe.
In my experience it’s not mood changes or obvious withdrawal symptoms to look out for, it’s side effects you’ve gotten used to going away (dry mouth, sexual issues, appetite changes).
- boredemployee 2y agoCool thanks for sharing your experience! Are u taking any meds right now?
- yawpitch 2y agoI was off them for most of the last twenty years, I’ve restarted one recently, after falling into a severe depression episode.
- boredemployee 2y agoreally sorry to hear my friend, wishing you all the best!